MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF2814C103E
Medical Device Problem Codes Leak/Splash (1354); Difficult to Remove (1528); Malposition of Device (2616); Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 65mm aaa.It was reported that during the index procedure, the proximal aspect of the endurant bifurcate was deployed as normal without incident.During cannulation of the contralateral gate, the ipsilateral limb's delivery system was inadvertently pulled down, potentially engaging one of the bare metal stents and causing it to invert.This may have occurred off screen so it was not seen.After deployment of the contralateral limb, significant resistance was encountered during removal of the ipsilateral delivery system, and the stent was observed to engage in the top cap and spindle of the delivery system.The physician passed the system back upward and several more attempts were made only resulting in inversion of the bare stents when the force required to remove the delivery system required was applied.The inversion caused the endurant stent graft to be dragged out of the neck seal zone and into the aneurysm.Intravascular ultrasound was used to determine that the lumen was mostly clear and suitable for aortic cuff placement.A 282849 cuff was placed, but a type 1a endoleak was observed.Thirteen or fourteen heli fx endoanchors were deployed, but the endoleak persisted.A second 282849 cuff was deployed, and the type 1a endoleak remained.The case was ended and the patient was transferred to another facility for further evaluation.Per the physician the cause of event was anatomy and potentially the angle of the proximal neck and short neck anatomy (but within ifu).No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Update to coding; h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received: neck anatomy was noted as 60 degrees left to right angulation and 12mm long right side and 15mm left side.It was confirmed that the limb did not get caught in the suprarenal stent.It was the top cap of the main body delivery system.It was confirmed that the bifurcate suprarenal stent got caught in its delivery system.2 suprarenal stents were inverted.Etcf2828c49e (b)(6) was implanted first.A physician modified fenestrated non mddt graft was implanted at the new facility with a very successful result.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Update to coding: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24289153
Report Number9612164-2026-00683
Device Sequence Number10166087
Product Code MIH
UDI-Device Identifier00643169439979
UDI-Public(01)00643169439979(17)271021
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberESBF2814C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/11/2026
03/18/2026
03/18/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/12/2026
03/18/2026
03/18/2026
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale